Alert archive / Colorado / Flash Flood Watches in 2015
Flash Flood Watch 7, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at Jul 19, 2015, 3:04 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2015, 3:04 PM MDT (21:04 UTC)
- Expired
- Jul 19, 2015, 9:33 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 132 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WGUS65 KPUB 192104 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT SUN JUL 19 2015 ...HEAVY RAINS EXPECTED TO OCCUR OVER THE FAR SOUTHEAST PLAINS THIS EVENING... .A CLUSTER OF STRONG THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING FLASH FLOODING. COZ095>098-200515- /O.NEW.KPUB.FF.A.0007.150719T2104Z-150720T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING THE CITIES OF...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR 304 PM MDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST COLORADO... INCLUDING THE FOLLOWING AREAS...BENT COUNTY...EASTERN KIOWA COUNTY...PROWERS COUNTY AND WESTERN KIOWA COUNTY. * UNTIL MIDNIGHT MDT TONIGHT * CLUSTERS OF STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHEAST PLAINS LATER THIS AFTERNOON AND TONIGHT. * DO NOT DRIVE WHERE WATER COVERS THE ROAD...TURN AROUND...DO NOT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HODANISH
1 follow-up statement
701 WGUS65 KPUB 200333 FFAPUB FLOOD WATCH NATIONAL WEATHER SERVICE PUEBLO CO 933 PM MDT SUN JUL 19 2015 ...FLASH FLOOD WATCH CANCELLED... COZ095>098-200445- /O.CAN.KPUB.FF.A.0007.000000T0000Z-150720T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- INCLUDING THE CITIES OF...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR 933 PM MDT SUN JUL 19 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST COLORADO HAS BEEN CANCELLED. ISOLATED SHOWERS AND STORMS WILL BE POSSIBLE OVERNIGHT...BUT FLOODING IS NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 11:22 AM MDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jul 19, 11:22 AM MDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1122 AM MDT SUN JUL 19 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 426 AM MDT SUN JUL 19 2015 ...ACTIVE WEATHER EXPECTED TODAY WITH SEVERE STORMS POSSIBLE ACROSS THE FAR EASTERN PLAINS... CURRENT WATER VAPOR IMAGERY INDICATING MOIST SOUTHWEST FLOW ALOFT ACROSS THE REGION WITH MONSOONAL MOISTURE PLUME STRETCHING FROM OLD MEXICO AND THE DESERT SW THROUGH THE EASTERN GREAT BASIN AND INTO THE CENTRAL AND NORTHERN ROCKIES. WATER VAPOR IMAGERY IS ALSO INDICATING SEVERAL SUBTLE SHORT WAVES EMBEDDED WITHIN THE SOUTHWEST FLOW ALOFT ACROSS THE REGION. REGIONAL RADARS INDICATING ISOLATED TO SCATTERED SHOWERS AND STORMS ACROSS THE ROCKIES WITH AN MCS ROLLING ACROSS NORTH CENTRAL KANSAS ATTM. 00Z NCEP DATA HAD PWATS RANGING FROM BETWEEN 110 TO 130 PERCENT OF NORMAL ACROSS THE REGION WITH GOES SOUNDER DATA INDICATING PWATS BETWEEN 150-200 PERCENT OF NORMAL ACROSS THE DESERT SW ATTM. TODAY AND TONIGHT...ALL SIGNS POINT TO AN ACTIVE WEATHER DAY ACROSS THE AREA...WITH MOISTURE IN PLACE AND INCREASING THROUGH THE DAY... ALONG WITH ADDED LIFT ASSOCIATED WITH WITH EMBEDDED DISTURBANCES WITHIN THE FLOW. WITH THAT SAID...EXPECTING SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOPING OVER AND NEAR THE HIGHER TERRAIN LATE THIS MORNING AND AFTERNOON...WITH STORMS MOVING OFF THE HIGHER TERRAIN AND ACROSS THE EASTERN PLAINS THROUGH THE AFTERNOON AND EVENING AND ROLLING OUT INTO WESTERN KANSAS THROUGH THE OVERNIGHT HOURS. WITH AMBLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL WILL BE A CONCERN...ESPECIALLY OVER AREA BURN SCARS...THOUGH WITH MODERATE MID LEVEL WESTERLY FLOW...STORMS WILL BE MOVING ENOUGH TO INHIBIT WIDESPREAD FLASH FLOODING. FURTHER EAST...GENERALLY EAST OF THE I-25 CORRIDOR...LATEST MODELS CONTINUE TO INDICATE ENOUGH SHEAR AND INSTABILITY FOR SUPERCELL DEVELOPMENT AND A FEW SEVERE STORMS PRODUCING LARGE HAIL AND GUSTY OUTFLOW WINDS. WITH MORE CLOUDS AND EXPECTED CONVECTION...HIGHS TO BE SLIGHTLY COOLER THAN PREVIOUS DAYS WITH MILD OVERNIGHT LOWS...ESPECIALLY ACROSS THE EASTERN PLAINS WITH CONVECTIVE DEBRIS CLOUDS PERSISTING THROUGH THE NIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 426 AM MDT SUN JUL 19 2015 LITTLE CHANGE TO THE EXPECTED WEATHER TREND THROUGH NEXT WEEK. MONDAY THROUGH TUESDAY... UPPER SHORTWAVE TROUGH STILL FORECAST TO MOVE THROUGH THE NORTHERN PLAINS BRINGING A COOL FRONT INTO THE SOUTHEAST PLAINS OF COLORADO...EITHER EARLY TO MID MONDAY MORNING. WITH THE UPSLOPE FLOW DEVELOPING MONDAY AND CONTINUING THROUGH TUESDAY...AND MONSOON MOISTURE PLUME AND ADDED MOISTURE FROM THE REMNANTS OF DOLORES...AFTERNOON AND EVENING SHOWERS AND STORMS A GOOD BET ACROSS MOST OF THE CWA...WITH SOME LINGERING INTO THE OVERNIGHTS. A FEW STRONG TO SEVERE STORMS A POSSIBILITY ACROSS THE I-25 CORRIDOR AND PLAINS...ALONG WITH LOCALLY HEAVY RAIN. BE WEATHER AWARE. BULK SHEAR VALUES WILL BE AROUND 35 KNOTS...AND SOME CAPE VALUES WILL BE OVER 1000 J/KG BOTH AFTERNOONS AND EVENINGS. FOR THE MOST PART...HIGH TEMPERATURES WILL BE BELOW JULY AVERAGES...WITH 80S ACROSS THE PLAINS AND I-25 CORRIDOR...MAINLY 70S HIGH VALLEYS...AND 50S TO 60S MOUNTAINS. WEDNESDAY THROUGH SATURDAY...FAIRLY STRONG UPPER RIDGE IS FORECAST TO BUILD ACROSS THE ROCKIES. THERE WILL STILL BE ISOLATED TO SCATTERED AFTERNOON AND EVENING CONVECTION ACROSS THE CWA DURING WEDNESDAY...AS THE TRANSITION IN THE WEATHER PATTERN TAKES PLACE. THEN FROM THURSDAY THROUGH THE WEEKEND...LONG RANGE MODELS SHOW MONSOON MOISTURE SURPRESSED TO THE SOUTH OF COLORADO...WITH ONLY ISOLATED DIURNAL MOUNTAIN AND ADJACENT TERRAIN SHOWERS AND STORMS. HIGH TEMPERATURES WILL REACH TO AROUND THE SEASONAL NORMALS...WITH HIGHS IN THE UPPER 80S TO 90S ACROSS THE PLAINS AND I-25 CORRIDOR...70S AND 80S HIGH VALLEYS...AND 50S TO LOWER 70S MOUNTAINS. -TLM- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1116 AM MDT SUN JUL 19 2015 THUNDERSTORMS WILL BE POSSIBLE AT THE TAF SITES THIS AFTERNOON. KCOS WILL HAVE THE BEST CHANCE OF STORMS...ESPECIALLY BETWEEN THE TIME FRAMES OF 19/22UTC-20/01UTC. GUSTY WINDS AND VIS REDUCED BY RAIN WILL BE POSSIBLE. SMALL HAIL COULD ALSO OCCUR. KPUB WILL SEE A CHANCE OF GUSTY WINDS AND STORMS. THE BEST CHANCE OF STORMS WILL BE DURING THE 20/00UTC-20/02UTC TIME FRAME. KALS WILL HAVE A LESSER CHANCE OF STORMS THIS AFTERNOON AND EARLY EVENING. OTHERWISE...OUTSIDE OF THE TSRA ACTIVITY....VFR CONDITIONS ARE ANTICIPATED AT THE TAF SITES. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...TM AVIATION...HODANISH
Hazardous weather outlook, Jul 19, 11:02 AM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1102 AM MDT SUN JUL 19 2015 COZ058>089-093>099-201715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1102 AM MDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED BOTH OVER THE PLAINS AND MOUNTAINS THIS AFTERNOON AND EVENING. ALL OF THE STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAIN. A FEW OF THE STORMS THAT DEVELOP OVER THE PLAINS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 65 MPH. LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY OVER BURN SCAR AREAS AND IN URBAN AREAS. QUITE A BIT OF DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED OVER THE REGION THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED...WITH LOCALLY HEAVY RAIN POSSIBLE. BURN SCARS AND URBAN AREAS WILL BE PRONE TO LOCALIZED FLASH FLOODING. IN ADDITION...A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 60 MPH. ON WEDNESDAY...ISOLATED THUNDERSTORMS WILL OCCUR...WITH STRONGER STORMS PRODUCING HAIL UP TO PENNY SIZE AND GUSTY WINDS AROUND 40 MPH. CLOUD TO GROUND LIGHTNING IS ALWAYS A CONCERN. THURSDAY THROUGH SATURDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE...MAINLY ACROSS THE MOUNTAINS AND ADJACENT TERRAIN. MAIN THREATS WILL BE SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE REGION. HODANISH
In the hours before
Special weather statement, Jul 19, 2:33 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 233 PM MDT SUN JUL 19 2015 COZ069-070-192130- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- 233 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RIO GRANDE...SOUTH CENTRAL SAGUACHE AND NORTHWESTERN ALAMOSA COUNTIES UNTIL 330 PM MDT... AT 233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA GARITA...OR 29 MILES NORTHWEST OF ALAMOSA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTER AND LA GARITA. LAT...LON 3774 10626 3792 10624 3794 10587 3767 10589 TIME...MOT...LOC 2033Z 274DEG 10KT 3783 10617 LW
Special weather statement, Jul 19, 2:52 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT SUN JUL 19 2015
COZ094-192145-
EASTERN LAS ANIMAS COUNTY CO-
252 PM MDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 345 PM MDT...
AT 252 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF KIM...OR 35 MILES NORTHEAST OF DES MOINES...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3709 10348 3718 10353 3763 10332 3742 10309
3711 10309
TIME...MOT...LOC 2052Z 241DEG 17KT 3716 10341
LWSpecial weather statement, Jul 19, 3:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT SUN JUL 19 2015 COZ093-094-192200- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- 304 PM MDT SUN JUL 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS AND SOUTHEASTERN OTERO COUNTIES UNTIL 400 PM MDT... AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF DELHI...OR 30 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3757 10392 3768 10392 3785 10341 3748 10340 TIME...MOT...LOC 2104Z 269DEG 17KT 3761 10384 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jul 18, 10:40 PM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| Jul 19, 12:10 AM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Jul 19, 2:33 PM MDT | Special Weather Statement | PUB | Saguache | 57 min |
| Jul 19, 2:52 PM MDT | Special Weather Statement | PUB | 53 min | |
| Jul 19, 3:04 PM MDT | Special Weather Statement | PUB | Otero | 56 min |
| Jul 19, 3:40 PM MDT | Special Weather Statement | PUB | Baca | 65 min |
| Jul 19, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 60 min |
| Jul 19, 3:59 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| Jul 19, 4:14 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jul 19, 4:54 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jul 19, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jul 19, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 29 min |
| Jul 19, 5:26 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Jul 19, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
Nearby
Flash Flood Watches in Colorado, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.